# SDR USAA920081124

- Difficulty date: May 14, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED ATTACH ANGLE, BS 328, LBL 45.  REPLACED ATTACH ANGLE, BS 328, LBL 45  IAW BOEING SRM 51-10-02 AND DWG 65-45812.
